iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal Medicineventricular ectopic beatsWhat causes burning sensation in the hands and feet?

Why does my friend feel facial pressure with a burning sensation in his feet and hands?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. J. N. Naidu

Medically reviewed by

iCliniq medical review team

Published At March 4, 2021
Reviewed AtMarch 4, 2021

Patient's Query

Hello doctor,

I hope you are doing well. I would extremely appreciate any advice on this topic right now. My close friend has had pressure on his face recently. Now he complains of a burning sensation in his feet and hands and pain in his back and legs. So he is taking Amitriptyline. He said he feels it in his back, and the doctor said it could be the nerves fixing themselves. Blood tests show everything is normal. Do you have any clue as to what could be causing this?

History: A few years ago, he was vitamin B12 deficient and had many injections, and he has a condition called "ventricular ectopics."

Thank you.

Answered by Dr. J. N. Naidu

Hi,

Welcome to icliniq.com.

You mentioned blood tests show everything normal. But what are the blood tests done? If you can share the details, I can study the problem and ask for more tests or information, if necessary and evaluate the problem and suggest appropriate treatment.

Patient's Query

Hello doctor,

Thanks for the reply.

Blood test for liver and kidney function, blood count, cholesterol and lipids, blood sugar, white blood cell, and red blood cell. The doctor said he thinks it was due to nerve irritation, and currently, he is taking Amitriptyline as prescribed.

Thanks.

Answered by Dr. J. N. Naidu

Hi,

Welcome back to icliniq.com.

It appears that all the tests are within normal limits.No major diseases like diabetes, anemia, kidney disease, or liver disease.

The following vitamin supplements are suggested:

1.Becosules-Z (Multivitamins) one capsule daily after dinner for one month.

2. Injection Methylcobalamin (vitamin B12) 1000 micrograms IM, once every month for six months.

Continue Amitriptyline as per your doctor advice.

Increase physical activities like brisk walking, yoga, and exercise for 45 minutes daily.

Review after two weeks.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. J. N. Naidu
Dr. J. N. Naidu

General Practitioner

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy